# SDR RRXA991277

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 55 - 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, LAVATORY FLOOR AND SHROUD CONNECTED AT LOCATION BETWEEN STA 55 AND STA 70 AND BETWEEN BL 60 RIGHT AND BL 40 RIGHT AT WL 0.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FLOOR SECTION AND SHROUD IAW DC8 SRM 53-2-3 AND M/M 25-40-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
